Dr. Felix Joos


Universität Ulm
Institut für Optimierung und Operations Research
89081 Ulm


Helmholtzstraße 18 / Raum 1.47

Sprechzeiten nach Vereinbarung per Mail.

Telefon: 0731/50-23637

Email: Mail an mich


I moved to Birmingham.


Best student paper award at 40th WG conference 2014 for "A Characterization of Mixed Unit Interval Graphs". 

    • with H. Bruhn, A stronger bound for the strong chromatic index, arXiv.
    • with H. Bruhn and O. Schaudt, Long cycles through prescribed vertices have the Erdös-Posa property arXiv.
    • Parity linkage and the Erdös-Posa property of odd cycles in highly connected graphs arXiv.
    • Induced Matchings in Graphs of Maximum Degree 4, arXiv.
    • Induced Matchings in Graphs of Bounded Maximum Degree, arXiv.
    • with M.A. Henning, C. Löwenstein, and D. Rautenbach, Induced 2-Regular Subgraphs in k-Chordal Cubic Graphs, arXiv.
    • with M.A. Henning, C. Löwenstein, and T. Sasse, Induced Cycles in Graphs, arXiv.
    • with D. Rautenbach, Equality of Distance Packing Numbers, Discrete Math. 338 (2015), 2374-2377, arXiv.
    • with H. BruhnM. Chopin and O. Schaudt, Structural parameterizations for boxicity, to appear in Algorithmica, arXiv.
    • with M. A. Duarte, L. D. PensoD. Rautenbach and U. Souza, Maximum Induced Matchings close to Maximum Matchings, Theoretical Computer Science 588 (2015), 131-137.
    • with J. Eckert and D. Rautenbach, The Cycle Spectrum of Claw-free Hamiltonian Graphs, to appear in Graphs and CombinatoricsarXiv.
    • with D. Rautenbach and T. Sasse, Induced Matchings in Subcubic Graphs, SIAM J. Discrete Math. 28 (2014) 468-473, arXiv.
    • with V.B. Le and D. Rautenbach, Forests and Trees among Gallai Graphs, Discrete Math. 338 (2015) 190-195, arXiv.
    • Random Subgraphs in Sparse Graphs, to appear in SIAM J. Discrete Math., preprint 2013 arXiv
    • A Characterization of Substar Graphs, Discrete Appl. Math. 175 (2014), 115-118, arXiv.
    • Longest Paths in Circular Arc Graphs, Discuss. Math. Graph Theory 35 (2015), 419-426, arXiv.
    • A Characterization of Mixed Unit Interval Graphs, J. Graph Theory 79 (2015), 267-281, arXiv.
    • with C. Löwenstein, F.S. Oliveira, D. Rautenbach and J. L. Szwarcfiter, Graphs of Interval Count Two with a Given Partition, Inform. Process. Lett. 114 (2014), 542-546.
    • with S. Dantas, C. LöwensteinD. Rautenbach and D. Sousa, Relating Ordinary and Total Domination in Cubic Graphs of Large Girth, Discrete Appl. Math. 174 (2014), 128-132,  pdf.
    • Independence and Matching Number in Graphs with Maximum Degree 4, Discrete Math. 323 (2014), 1-6, arXiv.
    • with M.R. Cappelle, J. Müttel and D. Rautenbach, Badly-Covered Graphs, Discrete Appl. Math. 182 (2015), 99-103.
    • with S. Brandt, J. Müttel and D. Rautenbach, Ramsey Results for Cycle Spectra, J. Graph Theory 74(2) (2013), 210-215.
    • Random Subgraphs in Cartesian Powers of Regular Graphs, Electron. J. Combin 19, no. 1, Paper 47, 2012, pdf.